# SDR CALA2013103192541

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 69,386 hours, 25,382 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM DOOR 2L.  LUBED GIRT BAR FITTINGS. CHECKED GOOD SEVERAL TIMES, NO DEFECTS NOTED.
